DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/9049

Title: APPROXIMATE SOLVABILITY OF SEMILINEAR OPERATOR-EQUATIONS
Authors: JOSHI, MC
SUKAVANAM, N
Issue Date: 1990
Publisher: IOP PUBLISHING LTD
Citation: NONLINEARITY, 3(2), 519-525
URI: http://dx.doi.org/10.1088/0951-7715/3/2/012
http://dspace.library.iitb.ac.in/xmlui/handle/10054/9049
http://hdl.handle.net/10054/9049
ISSN: 0951-7715
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback